MathSciNet Relay Station
MathSciNet bibliographic data
MR308685 (46 #7799) 43A07 (28A70)
Fairchild, Lonnie Extreme invariant means without minimal support. Trans. Amer. Math. Soc. 172 (1972), 83–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement